What are the side effects of Cimzia?
thank you for writing on health care magic
Well, cimzia(cetrolizumab) is a new molecule which has come out. You probably developed antibody to Remicade and hence it is not working.
As such this drug has a different action, with lesser incidence of tuberculosis as compared to Remicade. I am not sure how your doctor has planned for dosing but it is given at 0 2 4 weeks.. yes you can expect minor reactions like allergic ones with itching redness low fever in the first injection but it improves with time...and subsequent dosing ...
but if u ask my choice in psoriatic arthritis I would have gone for Enbrel if Remicade failed to work...
Any other specific thing you want to know about cimzia let me know, would be happy to assist tou
Sorry for the late reply...My daughter had fallen ill and just couldn't get time to log on
Well, it is well tolerated but yes during the first injection you need to be careful for any allergic reactions. Those are common with any drug you take for the first time. No no, I meant you can experience some reaction in the first go...But if it works well and suits you well, you will feel better within a week
As for the weight gain, it is a common problem with all TNF Blockers.. Even Etarnacept is known to cause weight gain( Lipodystrophy). SO that is something one cant predict whether you will have it or not...Secondly the weight gain could have been due to your disease control as well. When the inflammation is going on, one doesn't gain weight and loses appetite. Moreover the food we take is not consumed well by our body..So when the disease gets under control weight gain is a normal phenomenon...But yes it is hard to predict whether Cimzia will cause weight gain or not
Hope the information is useful
Do let me know for more queries. I ll be more prompt the next time
Side effects of Cetrolizumab
Well Thanx for your wishes..She is doing better
As for side effects of the drug:
1. TAke first shot in the clinic, as you can expect some minor allergic reactions or skin reactions like redness or erythrema
2. The risk of tuberculosis is always there, but in your population is may not be 2 significant
3. The risk of other infections like frequent cold cough can happen with these drugs..
As for weight gain, it is a very rare side effect if it happens
But all in all a safer drug than remicade....
Hope it was helpful
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Is headache a side effect of cimzia?
- Is difficult, burning, or painful urination a side effect of cimzia?
- Is frequent urination a side effect of cimzia?
- Is chills a side effect of cimzia?
- Is tingling of the hands or feet a side effect of cimzia?
- Side effect of cimzia
- Is confusion a side effect of cimzia?
- Is skin rash a side effect of cimzia?
- Is runny nose a side effect of cimzia?
- Is chest pain a side effect of cimzia?